I can appreciate the stress you are under. One thing for sure to make your period irregular is the worry over a pregnancy.
You DO know the doctor is obligated to keep your visits confidential.
If that is not the problem, it may be time to start loosening the apron strings.
If your relationship is such that those type of issues are one of sharing, it's great. However, if it's holding you back from getting medical care, it's time to remind her you are growing up.
Maybe laughingly you could say something like...
You know, I'm not a teenager anymore.
I'd like to take responsibility for my decision-making while I still have you with me as backup.
I am 20 now so you have one less person to feel responsible for!
You get what I'm saying? Lol...
Ok... Plan B.
Side effects of the most common :
Lower Abdominal Cramps
Your period may come on earlier or late, heavier or lighter.
*** See the problem? They are very similar to morning sickness!
Two issues you need to address :
- You are in the right time period for an ectopic (outside of the uterus) pregnancy.
The % is small but you need to be aware of it. You will not be cramping but in pain. It can occur on either side of your lower abdomen and will come on quickly. The pain is such that you know something is wrong and you will WANT to go to the ER. It is a dangerous situation and surgery will be necessary. Very small % but important to know for any woman getting pregnant.
- It is recommended that if your period is up to a week late (takes into account of the irregularities caused by Plan B) than you need to do a home pregnancy test.
One more important issue -
The following pregnancy after Plan B will increase your fertility. You need to make sure your birth control is carefully done for that month following your period after the Plan B.
I hope this helps and feel free to ask questions if I missed anything.